# SDR AALA20161010008

- Difficulty date: October 10, 2016
- Submitted: October 13, 2016
- Operation: Air carrier
- Aircraft: N177AN
- Make and model: Boeing 757223
- Aircraft serial: 32396
- Aircraft time: 49,879 hours, 13,906 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Deck Plate
- Part number: 146N5300
- Condition: Corroded
- Location: Bs 1715
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT DECK PLATE UPPER SURFACE IS CORRODED AT BS 1715 AND RBL 48.  REPAIRED THE DECK PLATE IAW SRM 53-60-51-2R-2.
